# SDR DALA2015092105751

- Difficulty date: August 26, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP BALLSCREW DAMAGED AND GIMBLE HAD PITTING CORROSION. REMOVED NR 6 RT T/E INBD FLAP OTBD BALLSCREW IAW CARD 2751-2542.  PROCURED AND INSTALLED SERVICEABLE NR 6 RT INBD FLAP OTBD BALLSCREW.  OPS CHECK TO BE COMPLIED ON CARD 2751-2542.
